Recent Issues
Volume 15, Issue 3
Volume 15, Issue 2
Volume 15, Issue 1
Volume 14, Issue 3-4
Volume 14, Issue 2
Volume 14, Issue 1
Volume 13, Issue 4
Volume 13, Issue 3
Volume 13, Issue 2
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
Subscriptions
 
ISSN 2996-220X (online)
ISSN 2996-2196 (print)
Author Index
To Appear
 
Other MSP Journals
In  Forthcoming  Issues
On forest and bipartite cuts in sparse graphs

Ilya Bogdanov, Elizaveta Iarovikova, Georgy Sokolov, Alexei Volostnov, Nikolay Russkin, Vsevolod Voronov

Modular expressions of tau and partition functions

A. David Christopher

On the factor complexity associated with a family of multidimensional continued fraction algorithms

Thomas Garrity, Otto Vaughn Osterman

Gowers norms for linearly recurrent numeration systems

Pascal Jelinek

Continuants over a composite module without small divisors  [in Special Issue for Nikolay Korobov]

Igor Kan

Values of Ducci periods for sequences on $\mathbb{Z}_m^n$

Mark Lewis, Shannon Tefft

A graph-based method for invariant densities of multidimensional continued fractions

David Siukaev

Balanced rectangles over Sturmian words and minimal discrepancy intervals

Ingrid Vukusic